# SDR HALA0700286

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 20,284 hours, 3,945 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Fitting
- Condition: Leaking
- Location: Idg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, R GEN DRIVE LIGHT CAME ON APPROACH, TURNED ON APU.  PERFOMED BPCU BITE PER FIM 24-20-00.  ALL ELECTRICAL SYSTEMS CHECK GOOD.  NO FAULTS.  FOUND IDG OVERFLOW SERVICE FITTING LEAKING.  REPLACED SERVICE AND OVERFLOW SERVICE ADAPTERS PER AMM 24-11-03.  SERVICED RIGHT IDG.  RAN NR 2 ENGINE, OPS AND LEAK CHECK GOOD.  NR 2 GEN OPS CHECK GOOD.  SECURED NR 2 ENG COWL.  NO EICAS.
